# SDR UPS03841609

- Difficulty date: October 21, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 60,881 hours, 21,637 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Finger Doubler
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3,  CORROSION AND SHEARED RIVETS ON WEB FINGER DOUBLER COCKPIT SHEAR WEB UNDER F/E STA RT CUSP FS -12.000 TO -32.000.   REMOVED CORRODED FINGER DOUBLER IAW DC8 SRM 51-1-21, CUT OUT DAMAGE IN WEB IAW DWG SRO8530026,  REMOVED CORROSION ON CUSP IAW DC8 SRM 51-1-8, WITHIN LIMITS IAW DC8 SRM 53-2-0. ALODINED AND PRIMED CUSP IAW DC8 SRM 51-1-8 FABBED - 15 WEB FILLER, -13 FINGER DBLR, -17 AND -3 SPLICES IAW DWG SRO8530026. ALODINED, PRIMED, AND INSTALLED IAW DC8 SRM 51-1-8, 51-1-21, 51-1-20.
